# SDR 39LA20160412153

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N408HH
- Make and model: Skrsky S61N
- Aircraft serial: 61716
- Aircraft time: 30,961 hours, 66,064 cycles
- Engine: Ge CT581402
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A770Q
- Part serial: CB23926
- Condition: Failed
- Location: Battery Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AN ODOR OF ELEC BURNING WAS DETECTED IN THE COCKPIT.  THERE WERE NO UNUSUAL INDICATIONS ON COCKPIT GAUGES TO INDICATE ELEC MALFUNCTION.  ACFT EMER SHUTDOWN PROCEDURES WERE ACCOMPLISHED.  UPON INSPECTION, SMOKE WAS FOUND IN THE AUXILIARY BATTERY COMPARTMENT.
